MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA

HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA
Catalog Number ASY-15648
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic technical support (ts) reviewed all three worklists and noted no hardware or reagent preparation issues.Ts was unable to rule out sample mishandling or low target samples.Hologic performed a risk assessment and noted no product impact.Hologic has not been informed of any adverse patient outcomes related to this situation.
 
Event or Problem Description
On february 10th, 2025, customer reported a discrepant result using aptima combo 2 assay (ml 908987), worklist 001320-20250205-09, on panther plus instrument serial number (b)(6).Customer noted the sample was initially ran on worklist 001222-20250204-34 on panther plus instrument serial number (b)(6) using the same assay and obtained a ct negative and gc equivocal result.Customer retested the sample on worklist 001320-20250205-09 (as previously mentioned) and obtained a ct positive and gc negative result.Customer retested the sample for a second time on worklist 011015-20250205-41 on panther plus instrument serial number (b)(6) using the same assay and obtained a ct positive and gc negative result.Customer noted that they reported out the initial ct negative gc equivocal result to the patient.Customer was not provided any treatment information of the patient.Hologic has not been informed of any adverse patient outcomes related to this situation.

Brand Name
APTIMA COMBO 2 ASSAY
Common Device Name
DNA-REAGENTS, NEISSERIA
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
geovan rich
10210 genetic center drive
san diego, CA 92121
6199972348
MDR Report Key21553354
Report Number2024800-2025-00009
Device Sequence Number11874772
Product Code LSL
UDI-Device Identifier15420045514966
UDI-Public15420045514966
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberASY-15648
Device Lot Number908987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown